Publications

 
  1. V. Kurauskas, C. McDiarmid, On graphs with few disjoint cycles, Combinatorics, Probability and Computing 20 (2011) 763-775. (preprint)

  2. V. Kurauskas, C. McDiarmid, Random graphs containing few disjoint excluded minors, Random Structures and Algorithms (2012), doi:10.1002/rsa.20447. (preprint)

  3. V. Kurauskas, On small subgraphs in a random intersection digraph. Discrete Mathematics 313 (2013) 872 – 885. (preprint)

  4. M. Bloznelis, J. Jaworski, V. Kurauskas, Assortativity and clustering in sparse random intersection graphs, Electron. J. Probab. 18 (2013), 1 – 24. (pdf)

  5. M. Bloznelis, V. Kurauskas, Large cliques in sparse random intersection graphs, Electronic Journal of Combinatorics, 24(2), #P2.5. (pdf)

  6. V. Kurauskas, K. Rybarczyk, On the chromatic index of random uniform hypergraphs, SIAM Discrete Mathematics, 29(1), 541 – 558. (preprint)

  7. M. Bloznelis, V. Kurauskas, Clustering function: another view on clustering coefficient, Journal of Complex Networks (2015), doi:10.1093/comnet/cnv010.
  8. V. Kurauskas, On graphs containing few disjoint excluded minors. Asymptotic number and structure of graphs containing few disjoint minors K4. (preprintposter, see also Part II and Chapters 8-9 of my thesis).

  9. V. Kurauskas, On weak local limit and subgraph counts for sparse random graphs, to appear in Journal of Applied Probability 59 (2022). (preprint)

  10. V. Kurauskas, On the genus of the complete bipartite graph Kn,n,1, Discrete Math, 340 (2017), 508-515 (preprint).
  11. V. Kurauskas, U. Šiurienė, Symmetric road interchanges, manuscript (preprint) (JMM’18 presentation).
  12. T. Juškevičius, V. Kurauskas, On Littlewood-Offord problem for arbitrary distributions, Random Structures and Algorithms 58 (2021) 370-380. (preprint) (long version)